| Model Number |
1845000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B5: additional information added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the device heated excessively in less than one minute.
Additional Manufacturer Narrative
H3: product analysis of product id: 1845000, serial: (b)(6): analysis of the device found that bur cannot be inserted and the bearings of the device was corroded.Product analysis of product id: 1845020, serial: (b)(6): analysis of the device found that bur cannot be inserted and the bearings of the device was corroded.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845020, serial/lot #: (b)(6), udi#: (b)(4) applicable code for concomitant product (product id: 1845020, serial/lot #: (b)(6) - fdm b01, fdr c0601, fdc d1102 img g04011.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during operation, it was observed that the device had excessive heat.There was no patient impact.